MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 07026889190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event occurred on a cobas e 801 analyzer with serial number (b)(6).The investigation determined that the elecsys anti-hcv ii assay performed within its claimed specificity as outlined in the method sheet.Single false positive results can occur with this assay.The investigation was limited due to the unavailability of sample material, calibration data, and quality control data.A confirmation test by immunoblot, as recommended in the elecsys anti-hcv ii method sheet, was not performed at the customer site.A definitive root cause for the reported event could not be determined based on the available information.E1 initial reporter street line 1: (b)(6).
 
Event or Problem Description
The initial reporter alleged a false positive result for one patient sample tested with the anti-hcv g2 elecsys e2g 300 assay on the cobas e 801 module.The initial result for the sample was 34.5 coi (reactive).A repeat test on the same system yielded a result of 34.6 coi (reactive).A subsequent test using plasma from the same patient generated a result of 32.7 coi (reactive).Additional testing of the sample included abbott alinity, which yielded a result of 0.14 s/co (negative), and polymerase chain reaction (pcr) for hepatitis c virus (hcv) rna, which was negative.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23075113
Report Number1823260-2025-03015
Device Sequence Number17304535
Product Code MZO
UDI-Device Identifier04015630939947
UDI-Public04015630939947
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P140021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07026889190
Device Lot Number559196
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2022
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown